# SDR ASOA200801659

- Difficulty date: December 5, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 19,829 hours, 16,514 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTINUATION OF JOB 8746315/154, VERTICAL BULKHEAD BEAM AT FS 409+128 LBL 18.00 LOCAL TO WL 69.00 HAS AN INDICATION NOTED APPROX 0.2 INCH LONG AND SIGNAL AMPLITUDE OF 80 PERCENT FULL SCREEN HEIGHT ON THE O/B C-CHANNEL AT RADIUS APPROX .5 INCH FROM TOP.
